Differential and Integral Equations

On the existence of nodal solutions of the equation $-\Delta u=\vert u\vert ^{2^*-2}u$ with Dirichlet boundary conditions

Maria Vittoria Marchi and Filomena Pacella

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 4 (1993), 849-862.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370032238

Mathematical Reviews number (MathSciNet)
MR1222305

Zentralblatt MATH identifier
0782.35022

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Marchi, Maria Vittoria; Pacella, Filomena. On the existence of nodal solutions of the equation $-\Delta u=\vert u\vert ^{2^*-2}u$ with Dirichlet boundary conditions. Differential Integral Equations 6 (1993), no. 4, 849--862. https://projecteuclid.org/euclid.die/1370032238


Export citation